# SDR RAIA00210282

- Difficulty date: October 10, 2002
- Submitted: October 20, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 13,837 hours, 15,583 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1837
- Condition: Flat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5564-STL- RIGHT INBOARD MLG TIRE WENT FLAT DURING TAXI. MAINTENANCE REMOVED AND REPLACED #3 AND #4 WHEEL AND TIRE, IAW AMM.
